Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Concerning the boundaries of domains of a continuous curve


Author: W. L. Ayres
Journal: Bull. Amer. Math. Soc. 33 (1927), 565-571
DOI: https://doi.org/10.1090/S0002-9904-1927-04408-1
Correction: Bull. Amer. Math. Soc., Volume 34, Number 1 (1928), 107--108
Cited work: Bull. Amer. Math. Soc., Volume 29, Number 7 (1923), 289--302
MathSciNet review: 1561420
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04408-1

American Mathematical Society